# SDR SWIA200922858

- Difficulty date: October 12, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 14,615 hours, 12,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST ROW EMERGENCY LIGHT INOP.  (FLT 6030)  RELAMPED EMERGENCY LIGHT.
